The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 117 NO.2 / (2003))
Correction to " Fundamental Solutions for the Tricomi Operaor, II"
J. Barros-Neto, I. M. Gelfand,
Pages. 385-387
Abstract After correcting a statement in [2], we indicate how to obtain a more precise result
concerning fundamental solutions to the Tricomi operator.
Contents
Key words
Mathmatical Subject Classification 35M10, 46F10